# SDR NACA202307070027

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01 EA CRACK OF LEFT BS883.5 FRAME INNER CHORD TRANSITION RADIUS AT LBL 89 BELOW WL200,IT IS ABOUT 0.2 INCH LONG. CARRIED OUT THE REPAIR AT LH FRAME INNER CHORD OF BS 883.5 LBL89 BELOW WL200 AS PER SB 767-53A0209 REV. 2 JUNE 07, 203.
